# SDR 2007UALA04637

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 46,213 hours, 6,968 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCKING OUT -MAIN BATTERY DISCHARGE- ADVISORY MESSAGE DISPLAY, WITH A -12 AMP DISCHARGE ON MAIN BATTERY.  CYCLED STBY POWER SW ON OVERHEAD AND DISCHARGE DECREASED TO -2 AMP WITH 24 VDC ON MAIN BATTERY.  REPLACED MAIN BATTERY CHARGER, OP CHECKED OK FOR SERVICE.
